# SDR 96FDEA00021

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF FLOORBEAM AT STA 344 CORRODED IN NUMEROUS AREAS FROM LBL 52 TO RBL 38.  INSTALLED DOUBLER REPAIR ON TOP CAP OF FLOORBEAM PER DRAWING SR 27-53-007 FROM FEDEX STANDARD REPAIR DRAWING.
